MathSciNet Relay Station
MathSciNet bibliographic data
MR2131045 (2006a:45007) 45G15 (35J60)
Chen, Wenxiong; Li, Congming; Ou, Biao Classification of solutions for a system of integral equations. Comm. Partial Differential Equations 30 (2005), no. 1-3, 59–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement